# SDR DALA2015102306505

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Worn
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AT FORWARD CARGO DOOR HANDLE HOUSING.  REPLACED IAW SRM 51-30-02 AND 51-30-05.
